RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alekseev, S G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:108
Abstract pages:446
Full texts:141
References:28

http://www.mathnet.ru/eng/person45373
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. S. G. Alekseev, Yu. V. Gulyaev, I. M. Kotelyanskii, G. D. Mansfel'd, “Some trends in microwave acoustoelectronics development”, UFN, 175:8 (2005),  895–900  mathnet; Phys. Usp., 48:8 (2005), 855–859

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019